73 16

A FIXED POINT APPROACH TO THE STABILITY OF ADDITIVE FUNCTIONAL INEQUALITIES IN RN-SPACES

Title
A FIXED POINT APPROACH TO THE STABILITY OF ADDITIVE FUNCTIONAL INEQUALITIES IN RN-SPACES
Author
박춘길
Keywords
Additive functional inequality; Fixed point; Generalized Hyers-Ulam stability; Random normed space; ULAM-RASSIAS STABILITY; JENSENS EQUATION; FUZZY STABILITY; NORMED SPACES; MAPPINGS; THEOREM
Issue Date
2011-09
Publisher
HOUSE BOOK SCIENCE-CASA CARTII STIINTA, 6-8 EROILOR ST, CLUJ-NAPOCA, 400129, ROMANIA
Citation
Fixed Point Theory, Vol.12, No.2 [2011], p429-442
Abstract
Using the fixed point method, we prove the generalized Hyers-Ulam stability of the Cauchy additive functional inequality and of the Cauchy-Jensen additive functional inequality in random normed spaces.
URI
http://www.math.ubbcluj.ro/~nodeacj/download.php?f=112park-555-R.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/70436
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
61.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE